Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Bilateral TKR
alohagirl1 posted:
I am 55 and had bilateral knee replacements in march 2013. It was painful but I did pretty good despite one of my incisions taking about 2 1/2 months to heal (part of the incision had necrosed). It has been 8 months now and I am finding that my joints ache all over (hands, wrist, ankles, hips, lower back, etc.). They say it could take 6 months to a year to heal. Sometimes Aleve helps somewhat. I had been walking daily for about 15 minutes at 4-5 months post surgery but now I ache so I ride a bike. Any thoughts?

Helpful Tips

You must do the exercises when having TKR. It alleviates stiffness and that hardening feeling. Also, see if you PT will do massage of knee, ... More
Was this Helpful?
0 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center